# SDR GTIA2024033138027

- Difficulty date: March 28, 2024
- Submitted: March 31, 2024
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 13,610 hours, 5,585 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R2 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA REPORTS R2 CHECK DOOR PRESSURE ON FAP-SERVICED R2 DOOR ASSIST DAMPER IAW AMM 52-10-00, NO FAULTS OR DEFECTS NOTED AT THIS TIME A/C OK FOR CONT. SVC
